Next Article in Journal
Fractal Description of Rock Fracture Networks Based on the Space Syntax Metric
Next Article in Special Issue
Solution of the Ill-Posed Cauchy Problem for Systems of Elliptic Type of the First Order
Previous Article in Journal
Permeability Prediction of Saturated Geomaterials with Revised Pore–Solid Fractal Model and Critical Path Analysis
Previous Article in Special Issue
Existence and Stability Results for a Tripled System of the Caputo Type with Multi-Point and Integral Boundary Conditions

Order Article Reprints

Journal: Fractal Fract., 2022
Volume: 6
Number: 352

Article: Radially Symmetric Solution for Fractional Laplacian Systems with Different Negative Powers
Authors: by , , and

MDPI provides article reprints in high quality with convenient shipping to destinations worldwide. The articles are printed in on premium paper with high-resolution figures. Our covers are customized to your article and designed to be complimentary to the journal. These reprints are ideal additions to your portfolio. Copy details: 135g/m2 paper, 2x stitched, full colour and glossy finish, orderable in quantities from 10 to 1000.

If you have any questions, or special requests, please write to our support team; we are happy to provide you with the information you need.

Reprint Options

If you need more than 400 copies, please contact us by e-mail ( and we will prepare an individual offer for you.

Contact Person

Invoice Address

Order cost and details

Notes or Comments

Validate and Submit Form

req denotes required fields.
Back to TopTop